# SDR ASAA1148984

- Difficulty date: December 31, 2010
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C267142
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E GOUGED AT APPROX WS 178.  REPAIRED LEADING EDGE IAW B737 400 SRM 57 41 01 FIG 101.
